Announcement

Collapse
No announcement yet.

Excruciating PIP and Swelling after inj HELP

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Excruciating PIP and Swelling after inj HELP

    i injected 2ml of kryptos test/deca blend to each of my thighs (2ml/ thigh). I usually do glutes but the new needles were 1" so i figured i could do thighs. BAD IDEA.
    Woke up with the worst PIP of my life in one of my legs and i could visually see and feel a lump under the inj site. Theres no hotness or redness around the area its just very painful.
    The swelling isn't but im really worried about. Any bros know anything i can take over the counter? any inflammation and pain medicine? Any other ways to bring the swelling down? Could this be a possible infection?
    Thanks bros.

  • #2
    Have you injected this oil into other parts of your body with no trouble?
    i have had them same problem when I used to pin my quads. No much you can do but rest it and maybe some Panadol. It will slowly go away after a few days.
    possibly hit your itb

    Comment


    • ghfhfdd
      ghfhfdd commented
      Editing a comment
      Yup tried glutes with no problems. Thanks my man

    • Barrsy
      Barrsy commented
      Editing a comment
      Hurts like a *****, that’s half the reason I don’t do quads anymore

  • #3
    Where about's on your quad did you inject? As barrsy said, you probs hit your ITB, take some nurofen and chuck some heat on.

    Comment


    • ghfhfdd
      ghfhfdd commented
      Editing a comment
      Upper outer quad area bro. Took some nurofen. Is there any dose you recommend? i popped two 200mg tabs as instructed on the package. applying a heat pack rn

    • NTRJ
      NTRJ commented
      Editing a comment
      Two tabs is the recommended dose, wouldn't go over with that stuff.

      If you went too far up or too far out you would of hit your ITB or something delicate. It will settle, just give it time.

  • #4
    You'l be ok. The lumps are just the oil and inflammation, they will shrink and get less painful in a week or so. I wouldn't pin those sites for a while. I've had it a few times once injecting into scar tissue and once injecting a site too many times. As long as it' not red, getting worse and fever generally you're g2g I still get a random crazy pip shot every 30 or so pins haha

    Comment


    • #5
      2 ml is a lot for a quad shot, max I go is 1.5 or I separate them into 2 x 1ml.
      I had a problem with quad and shoulder shots on kryptos NPP, was getting a very bad pip off 1ml in quad, pain travelled to my knee and similar to my shoulder. But was fine when mixed 1ml his primo and npp in the glute.
      Had a chat to him about it and he said that he'd used a different solvent for the npp and I likely had a reaction to it.
      I figured the mix in the glute was fine because of dilution and the volume of the muscle.

      Comment


      • #6
        2ml is fine for quads. i bang in 3ml with no issue. hopefully just a bad shot mate but if swelling/red/fever get yourself to the dr for some antibiotics

        Comment


        • #7
          Yes.......I have reacted like this a few times.....long, painful week! That’s the reason I now stick to the glutes😂

          Comment


          • #8
            Thanks for the replies bros. The swelling has gone down now and no signs of infection. The pain is still very bad though. Thanks again!

            Comment


            • #9
              I had the same thing happen in the glutes with Kryptos 300ml primo and 300ml Eq

              Comment

              Working...
              X